# SDR RAIA2019083090015

- Difficulty date: August 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 72 SHEAR CLIP IS CRACKED BETWEEN STR 17 & 18 LH.     REMOVED & REPLACED THE SHEAR CLIP.
